# SDR ASMF201407001

- Difficulty date: June 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 51,911 hours, 7,632 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 314W12862
- Condition: Damaged
- Location: Rt Engine
- Part time: 51,911 hours, 7,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK DETECTED EVIDENCE OF A LIGHTNING STRIKE IN THE RT ENG STATIC PORT.  PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19 DETECTING THE STATIC PORT DAMAGED, SO THE STATIC PORT WAS REPLACED IAW CMM 71-11-36, TESTED CORRECT.
